... doctor has told me to discontinue the HCTz because it is hard on my kidney function, but 10 days in to stopping my edema is really bad (especially my face) and I feel awful. Has anyone successfully weened off HCTz after such a long use?
You were put on it for a reason, the same as I was. My dr got the same bright idea. 5 days in I felt like you, had gained 8 pounds and couldn't breathe. I started back on it and told my dr it wasn't the best idea she ever had. These symptoms ar NOT. Withdrawal. They are the reason we started on it.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2014 • 1 answer
Posted 25 Mar 2014 • 1 answer
Posted 3 Aug 2015 • 0 answers
Posted 21 Sep 2016 • 2 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 12 hours ago • 0 answers